# SDR C2XA10IA326

- Difficulty date: December 11, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 28,725 hours, 21,484 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2277, DURING PREFLIGHT INSPECTION THE CREW REPORTED A BURNING SMELL IN THE GALLEY AREA.  MAINTENANCE REMOVED AND REPLACED THE BALLAST AT SEAT 3BC, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
